| Model Number |
7055-90 |
| Medical Device Problem Codes |
Malposition of Device (2616); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Arthralgia (2355); Joint Disorder (2373)
| Date of Event |
02/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is improper implant size selection.
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2017 where three implants were placed.The patient had six months of pain relief before reporting a recurrence of si joint pain.The surgeon determined that the cranial positioned implant may have been too short and not optimally positioned across the si joint.In (b)(6) 2018, the surgeon performed a revision surgery where he removed the cranial positioned implant using chisels and packed the explant void with bone graft.He then placed a new, longer, ifuse implant packed with bone graft in a new posterior-to-anterior/inferior-to-superior trajectory to more fully cross and fixate the si joint.No other implants were adjusted or removed.The status of the patient following the revision procedure is not known.